# SDR TWAA0102201

- Difficulty date: January 31, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION AT LBL 36 INCHES, STA 1138 TO 1110.  REPLACED TRACK.  FABRICATED NEW TRACK FROM STOCK AND INSTALLED PER SRM 51-30-01.  PRIMED PER SRM 51-10-3.  PAINTED PER SRM 51-10-3.
